RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolomiets, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:58
Abstract pages:122
Full texts:76

http://www.mathnet.ru/eng/person102165
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1993
1. G. P. Bazarov, S. N. Borodin, A. M. Kolomiets, V. Yu. Rikman, “The optimal dimensions of electrodes in disk MHD generators”, TVT, 31:6 (1993),  1002–1005  mathnet; High Temperature, 31:6 (1993), 922–924  isi
2. G. P. Bazarov, A. M. Kolomiets, E. G. Mezhova, V. I. Okunev, V. Yu. Rikman, “Calculation of separation flow conditions in MHD channels: Some results”, TVT, 31:5 (1993),  824–829  mathnet; High Temperature, 31:5 (1993), 759–764  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020